About this Journal Submit a Manuscript Table of Contents
ISRN Thermodynamics
Volume 2012 (2012), Article ID 214362, 9 pages
http://dx.doi.org/10.5402/2012/214362
Research Article

Radiative Boundary Layer Flow in Porous Medium due to Exponentially Shrinking Permeable Sheet

1Department of Mathematics, University of Rajasthan, Jaipur 302004, India
2Department of Mathematics, Poornima University, Jaipur 303905, India

Received 24 September 2012; Accepted 10 October 2012

Academic Editors: D. Bratko and Q. Zhang

Copyright © 2012 Paresh Vyas and Nupur Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This communication pertains to the study of radiative heat transfer in boundary layer flow over an exponentially shrinking permeable sheet placed at the bottom of fluid saturated porous medium. The porous medium has permeability of specified form. The fluid considered here is Newtonian, without phase change, optically dense, absorbing-emitting radiation but a nonscattering medium. The setup is subjected to suction to contain the vorticity in the boundary layer. The radiative heat flux in the energy equation is accounted by Rosseland approximation. The thermal conductivity is presumed to vary with temperature in a linear fashion. The governing partial differential equations are reduced to ordinary differential equations by similarity transformations. The resulting system of nonlinear ordinary differential equations is solved numerically by fourth-order Runge-Kutta scheme together with shooting method. The pertinent findings displayed through figures and tables are discussed.